Alert archive / Iowa / Flash Flood Warnings in 2019

Flash Flood Warning 22, NWS Quad Cities, IA

May 28, 2019Muscatine County, Scott County, Iowa; Rock Island County, Illinois

NWS Quad Cities, IA issued this flash flood warning at May 28, 2019, 6:09 PM CDT for Muscatine County, Scott County, Iowa; Rock Island County, Illinois. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2019, 6:09 PM CDT (23:09 UTC)
Expired
May 29, 2019, 2:00 AM CDT
In force
8 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Muscatine County, IA, Scott County, IA, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 4 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 7:41 PM CDTFLASH FLOODMoline, ILFLASH FLOODING ON RIVER DRIVE BY THE TAXSLAYER CENTER. VIA FACEBOOK LIVE.
May 29, 1:54 AM CDTFLASH FLOODFairport, IACORRECTS PREVIOUS FLASH FLOOD REPORT FROM FAIRPORT. HWY 22 CLOSED DUE TO WATER OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 92 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.2 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

898 
WGUS53 KDVN 282309
FFWDVN
ILC161-IAC139-163-290700-
/O.NEW.KDVN.FF.W.0022.190528T2309Z-190529T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
609 PM CDT Tue May 28 2019

The National Weather Service in the Quad Cities has issued a

* Flash Flood Warning for...
  Rock Island County in northwestern Illinois...
  Scott County in east central Iowa...
  Muscatine County in east central Iowa...

* Until 200 AM CDT Wednesday.

* At 602 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain moving into the warned area. Heavy rainfall has already 
  occurred across the area earlier today. Flash flooding of urban 
  areas, as well as rural creeks and streams, and areas adjacent to 
  these waterways, is expected to begin shortly.

* Some locations that will experience flooding include...
  Davenport, Moline, Rock Island, Bettendorf, Muscatine, East Moline,
  Durant, Silvis, Eldridge, Milan, Le Claire, Coal Valley, West
  Liberty, Wilton, Hampton, Port Byron, Walcott, Blue Grass, Buffalo
  and Andalusia.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area tonight.

People with interests along Mud, Duck, Crow and Mill Creeks, should 
monitor these waterways for rapidly rising water. Mud creek in 
Donahue in Scott County is especially prone to flash flooding this 
evening. Heed all road closures!

This includes the following highways...
 Interstate 74 in Iowa between mile markers 1 and 5.
 Interstate 80 in Iowa between mile markers 279 and 306.
 Interstate 80 in Illinois between mile markers 1 and 5.
 Interstate 74 in Illinois between mile markers 1 and 7.
 Interstate 88 between mile markers 1 and 12.
 Interstate 280 between mile markers 1 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4156 9018 4152 9024 4151 9036 4148 9038
      4146 9043 4133 9044 4134 9137 4160 9136
      4160 9090 4177 9090 4177 9079 4174 9071
      4177 9067 4177 9047 4173 9041 4173 9032
      4178 9024 4168 9023 4166 9017

$$

12
3 follow-up statements
660 
WGUS73 KDVN 290127
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
827 PM CDT Tue May 28 2019

ILC161-IAC139-163-290700-
/O.CON.KDVN.FF.W.0022.000000T0000Z-190529T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Scott IA-Muscatine IA-
827 PM CDT Tue May 28 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
ROCK ISLAND...SCOTT AND MUSCATINE COUNTIES...

At 821 PM CDT, Doppler radar indicated heavy rain across the warned 
area. Up to two inches of rain have already fallen in portions of 
the warned area. Flash flooding is already occurring. At 741 PM CDT 
broadcast media showed footage of substantial street flooding taking 
place on River Drive in downtown Moline. County officials also 
reported several areas of ponding water on street locations in 
Davenport.

Some locations that will experience flooding include...
Davenport, Moline, Rock Island, Bettendorf, Muscatine, East Moline,
Durant, Silvis, Eldridge, Milan, Le Claire, Coal Valley, West
Liberty, Wilton, Hampton, Port Byron, Walcott, Blue Grass, Buffalo
and Andalusia.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area overnight.

People with interests along Mud, Duck, Crow and Mill Creeks, should 
monitor these waterways for rapidly rising water. Mud creek in 
Donahue in Scott County is especially prone to flash flooding this 
evening. Heed all road closures!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4156 9018 4152 9024 4151 9036 4148 9038
      4146 9043 4133 9044 4134 9137 4160 9136
      4160 9090 4177 9090 4177 9079 4174 9071
      4177 9067 4177 9047 4173 9041 4173 9032
      4178 9024 4168 9023 4166 9017

$$

12
107 
WGUS73 KDVN 290345
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
1045 PM CDT Tue May 28 2019

ILC161-IAC139-163-290700-
/O.CON.KDVN.FF.W.0022.000000T0000Z-190529T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Scott IA-Muscatine IA-
1045 PM CDT Tue May 28 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
ROCK ISLAND...SCOTT AND MUSCATINE COUNTIES...

At 1040 PM CDT, Doppler radar indicated heavy rain across the warned 
area. One to three inches of rain have already fallen. Flash 
flooding is already occurring. Flooding of urban areas, creeks and 
streams is expected. 

Some locations that will experience flooding include...
Davenport, Moline, Rock Island, Bettendorf, Muscatine, East Moline,
Durant, Silvis, Eldridge, Milan, Le Claire, Coal Valley, West
Liberty, Wilton, Hampton, Port Byron, Walcott, Blue Grass, Buffalo
and Andalusia.

People with interests along Mud, Duck, Crow and Mill Creeks, should 
monitor these waterways for rapidly rising water. Mud creek in 
Donahue in Scott County is especially prone to flash flooding this 
evening. Heed all road closures!

Additional rainfall amounts up to one inch are possible through 2 AM 
CDT.  Additional showers and thunderstorms are developing west of 
the area and could move across the warned area after midnight.  This 
may cause area creeks and streams that have receded to rise again 
and lead to additional flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be smart, don't become a statistic, if you encounter flooded 
roadways turn around, don't drown! Most flood deaths occur in 
vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4156 9018 4152 9024 4151 9036 4148 9038
      4146 9043 4133 9044 4134 9137 4160 9136
      4160 9090 4177 9090 4177 9079 4174 9071
      4177 9067 4177 9047 4173 9041 4173 9032
      4178 9024 4168 9023 4166 9017

$$

Gibbs
696 
WGUS73 KDVN 290701
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
201 AM CDT Wed May 29 2019

IAC139-163-ILC161-290708-
/O.EXP.KDVN.FF.W.0022.000000T0000Z-190529T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Scott IA-Muscatine IA-
201 AM CDT Wed May 29 2019

...THE FLASH FLOOD WARNING FOR ROCK ISLAND...SCOTT AND MUSCATINE
COUNTIES WILL EXPIRE AT 200 AM CDT...

Thunderstorms with brief periods of heavy rain will move through the 
area through 3 am, but additional flooding is no longer expected to 
pose a threat.

Please continue to heed any remaining road closures. Turn around, 
don't drown when encountering flooded roads. Most flood deaths occur 
in vehicles.


LAT...LON 4156 9018 4152 9024 4151 9036 4148 9038
      4146 9043 4133 9044 4134 9137 4160 9136
      4160 9090 4177 9090 4177 9079 4174 9071
      4177 9067 4177 9047 4173 9041 4173 9032
      4178 9024 4168 9023 4166 9017

$$

Sheets

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:56 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, May 28, 2:56 PM CDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
256 PM CDT Tue May 28 2019

.SYNOPSIS...
Issued at 254 PM CDT Tue May 28 2019

18Z surface data has low pressure in central Kansas near KGBD. The
frontal boundary ran east northeast from the low across northern
Missouri into central Illinois. A remnant boundary ran from
southeast Wisconsin into southwest Iowa. Dew points north of the
stationary front were in the 40s and 50s. South of the front dew
points were in the 60s and 70s.

&&

.SHORT TERM...(This Evening through Wednesday)
ISSUED AT 254 PM CDT Tue May 28 2019

Convection between KDSM and KALO will catch the the far northwest
part of the area late this afternoon. While this is going on
convection in northern Missouri and western Iowa will organize into
a severe storm complex.

This evening the storm complex will move across the area with very
heavy rain. The greatest risk for severe storms is generally south
of an Ottumwa, IA to Galesburg, IL. However severe storms will still
be possible all the way up to highway 20.

Depending upon how the storm complex organizes late this afternoon
and evening the potential is there for storms to repeat over the
same areas. Given the amount of moisture streaming north the
potential is there for storms to produce 1-2 inches of rain in a
very short time frame.

Late tonight the severe risk will diminish but widespread rain with
embedded thunderstorms will continue. The rain will slowly end from
west to east toward morning.

On Wednesday the rain will continue to end across the area during
the morning. However with an additional upper level disturbance
forecast to move across the area, a new round of diurnal convection
is expected in the afternoon. How widespread the coverage becomes
will depend upon how much heating occurs during the day.

If there is some good news regarding the rain on Wednesday, it
should not be heavy as the deep moisture feed will be east of the
area. However given the saturated state of the ground any additional
rainfall will quickly runoff into area waterways.

.LONG TERM...(Wednesday Night through Tuesday)
ISSUED AT 254 PM CDT Tue May 28 2019

The active stalled front will remain in play for Wednesday night
and Thursday, before sliding southeast of the region for several
days. It's hard to be too specific on locations for the storm
development, which results in a rather broad swath of lighter rains
than it will be in reality. Given that, there remains potential for
isolated heavy rains, and isolated flash flooding through Thursday.
Storms interacting with the front, will potentially be able to
produce tornadoes.

The extended has largely been left unaltered from the initial grided
blend. the pattern becomes more active again toward the weekend,
after a rather pleasant Friday. Temperatures should mainly be in the
70s in the day, and mid 50s to lower 60s at night.  The broad scale
seems less likely for repeat heavy rains, but is also not a
seasonally dry pattern as well.  At least it's not an west to east
front, which is our current pattern.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
ISSUED AT 1231 PM CDT Tue May 28 2019

Decaying storm complex along the Mississippi river will move east
across northern Illinois. MVFR/IFR conditions across eastern Iowa
and northern Illinois will improve to VFR/MVFR with scattered
TSRA through 00z/29. After 29z/00 a large TSRA complex will move
across eastern Iowa and northern Illinois with widespread MVFR/IFR
conditions. Very heavy rain and severe storms are also possible.

&&

.HYDROLOGY...
Issued at 1128 AM CDT Tue May 28 2019

Heavy rain continues to be the driver of additional flooding to
area rivers. A couple things, the morning rains have been
significant along the Interstate 80 corridor, in Iowa. This
activity may enhance the flooding on the Iowa, Cedar, and lower
Wapsipinicon, but this is short term ongoing rain, and it's impact
will be accounted for in this evening's forecasts.

The Mississippi River will be impacted by tonight's rain, as will
all other tributaries. However, the over all rain potential for
heavy amounts now looks to fall far enough south that the
tributaries will be mainly one's downstream of Fulton through Quad
Cities. If that's the case, the forecast could need to be lowered
for the this area, up to a half foot from current forecast levels.
Conversely, if the storms end up tracking north of Interstate 80
tonight with more than 1 inch or rain, then we may yet still see
levels 21 to 21.4 feet on the Quad Cities/Mississippi River. The
reason this is all so critical, is the fact we're relying on heavy
rain exact QPF placement with saturated soils. So, where storms
happen, very significant run off will happen, with flash flooding
also, but if they miss to the south, this significant impact is
removed largely. Thus, we have lower than normal confidence in the
exact crest upstream of Muscatine.

The Des Moines River is now forecast to see moderate to Major
flooding from Keosaqua through St Francisville. Heavy rain, of 1
to 2.5 inches is forecast in this basin tonight. Due to the
persistent wet weather, the Red Rock Reservoir is now approaching
full pool, and unable be used to hold back water to help mitigate
downstream flooding. Thus, with heavy rain forecast, we are likely
to see significant flooding happen on the Des Moines River.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Wednesday morning for Benton-Buchanan-
     Cedar-Clinton-Delaware-Des Moines-Dubuque-Henry IA-Iowa-
     Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-Linn-Louisa-
     Muscatine-Scott-Van Buren-Washington.

IL...Flash Flood Watch through Wednesday morning for Bureau-Carroll-
     Hancock-Henderson-Henry IL-Jo Daviess-McDonough-Mercer-
     Putnam-Rock Island-Stephenson-Warren-Whiteside.

MO...Flash Flood Watch through Wednesday morning for Clark-Scotland.

&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...Ervin
AVIATION...08
HYDROLOGY...Ervin
Hazardous weather outlook, May 28, 9:58 AM CDT, 8 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
958 AM CDT Tue May 28 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-291500-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
958 AM CDT Tue May 28 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Severe thunderstorms are likely this afternoon through this
evening. The Storm Prediction Center has a moderate risk for
severe storms south of a line Sigourney, Iowa to Sherrard,
Illinois. An enhanced risk for severe storms is up to Interstate
80. North of Interstate 80 there is a slight risk of severe
storms.

Severe weather risks today include damaging winds, large hail and
tornadoes. Strong tornadoes are possible. The severe risk is
greatest with storms is greatest with storms that occur along a
stalled boundary from northern Missouri into central Illinois.

Severe storms are most likely from 4 to 11 PM but isolated severe
storms cannot be ruled out outside of this time frame.

Heavy rainfall is possible, which may lead to flash flooding as
soils are saturated around the region. A flash flood watch has
been issued for the entire area today and tonight.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

As the upper level system lingers over the Midwest, a marginal
risk of severe thunderstorms is forecast for the area Wednesday.
Otherwise no severe weather is expected during this time frame.

Flooding will continue, though light rain Wednesday and Thursday
will not seriously add to the flooding problem. Another chance of
rain is forecast for the weekend, but it is too early to ascertain
whether this will exacerbate the flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation and amateur radio activation is likely
especially this afternoon and evening.

In the hours before

Local storm report, May 28, 5:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
546 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HEAVY RAIN       KALONA                  41.48N 91.70W
05/28/2019  U0.00 INCH       WASHINGTON         IA   TRAINED SPOTTER

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
            KALONA. REPORTS LOCALIZED STREET FLOODING ON
            THE SOUTH SIDE OF TOWN. WATER WAS 3 TO 4
            INCHES DEEP.

&&

DC
Local storm report, May 28, 5:53 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
553 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HEAVY RAIN       1 SE WILLIAMSBURG       41.66N 92.00W
05/28/2019  M1.82 INCH       IOWA               IA   TRAINED SPOTTER

            REPORTED 0.82 THIS MORNING.

&&

DC
Local storm report, May 28, 5:57 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
557 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             1 NW MOUNT PLEASANT     40.97N 91.56W
05/28/2019  M0.25 INCH       HENRY              IA   TRAINED SPOTTER

&&

PS
Special weather statement, May 28, 5:59 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
559 PM CDT Tue May 28 2019

ILC071-131-161-IAC057-087-115-139-163-290000-
Henderson-Rock Island-Mercer-Henry-Des Moines-Louisa-Scott-Muscatine-
559 PM CDT Tue May 28 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HENDERSON...ROCK ISLAND...MERCER...NORTHEASTERN HENRY...NORTHERN DES
MOINES...LOUISA...SCOTT AND MUSCATINE COUNTIES UNTIL 700 PM CDT...

At 559 PM CDT, strong thunderstorms were clustered near Wapello,
moving northeast at 35 mph.

Half inch hail is possible with this storm.

Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, Muscatine, East Moline,
Aledo, Wapello, Columbus Junction, Durant, Silvis, Eldridge, Milan,
Coal Valley, Burgess, Hampton, Walcott, Mediapolis, Blue Grass and
Buffalo.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 1 and 5.
 Interstate 80 in Iowa between mile markers 279 and 304.
 Interstate 74 in Illinois between mile markers 1 and 8.
 Interstate 280 between mile markers 1 and 18.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

LAT...LON 4130 9149 4136 9148 4160 9097 4160 9090
      4163 9090 4168 9080 4170 9038 4113 9047
      4107 9068 4107 9078 4103 9079 4086 9135
TIME...MOT...LOC 2259Z 232DEG 32KT 4120 9127

Ervin
Local storm report, May 28, 6:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
606 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             MOUNT PLEASANT          40.97N 91.55W
05/28/2019  M0.70 INCH       HENRY              IA   TRAINED SPOTTER

&&

PS
Local storm report, May 28, 6:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
609 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HEAVY RAIN       MOUNT PLEASANT          40.96N 91.55W
05/28/2019  M1.66 INCH       HENRY              IA   TRAINED SPOTTER

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 3:45 AM CDTFlash Flood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more25 hr
May 28, 10:26 AM CDTSpecial Weather StatementDVNCedar, Clinton, Jackson, Muscatine, Scott49 min
May 28, 11:07 AM CDTSpecial Weather StatementDVNJefferson38 min
May 28, 12:07 PM CDTFlash Flood WarningDVNScott3 hr
May 28, 12:12 PM CDTSpecial Weather StatementDVNDes Moines, Van Buren48 min
May 28, 2:54 PM CDTRiver Flood WarningDVNCedar, Johnson67 hr
May 28, 2:54 PM CDTRiver Flood WarningDVNLouisa4 days
May 28, 4:27 PM CDTSpecial Weather StatementDVNJefferson, Van Buren48 min
May 28, 4:32 PM CDTSevere Thunderstorm WarningDVNJefferson, Van Buren58 min
May 28, 5:05 PM CDTSpecial Weather StatementDVNJohnson, Linn55 min
May 28, 5:10 PM CDTFlash Flood WarningDVNHenry, Jefferson, Keokuk, Van Buren, Washington8 hr
May 28, 5:59 PM CDTSpecial Weather StatementDVNDes Moines, Louisa, Muscatine, Scott61 min
May 28, 6:02 PM CDTFlash Flood WarningDVNDes Moines, Louisa8 hr
May 28, 6:24 PM CDTSpecial Weather StatementDVNHenry, Van Buren51 min
May 28, 6:38 PM CDTFlash Flood WarningDVNCedar, Iowa, Johnson8 hr
May 28, 6:40 PM CDTSpecial Weather StatementDVNDes Moines, Henry, Lee, Louisa50 min
May 28, 6:53 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee, Louisa67 min
May 28, 2:08 PM CDTRiver Flood WarningDVNHenry5 days

Nearby

Flash Flood Warnings in Iowa, 2019Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.